# SDR A6WA2020022847208

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,430 hours, 37,238 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN COCKPIT& CABIN AFTER STARTING APU.  R&R EXCITER PER AMM 49-41-01-000-801, OPS CHECK GOOD. R&R BOTH APU     IGNITORS PER AMM 49-41-05-000-801, OPS CHECK GOOD.                     SN OFF:1366J  SN ON:J11060014                                             C/W AWA SUP 09-037C, NO UNUSUAL SMELL NOTED, NO FUEL LEAKS FOUND.
